# SDR 2010FA0000408

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N706CD
- Make and model: Cirrus SR22
- Aircraft serial: 0009
- Engine: Cont IO550N
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 10146005
- Condition: Loose
- Location: Elevator
- Part time: 1,039 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE (2) BLIND RIVETS ATTACHING THE FLANGE TO THE TORQUE TUBE WERE FOUND LOOSE AND "WORKING" ON THE ELEVATOR.  NOT THAT AD 01-25-03 WAS PREVIOUSLY COMPLIED WITH, AND THE DIMPLED (AD) RIVET WAS INSTALLED.  THIS COMPONENT MAY REQUIRE CONTINUED INSP AT SOME HOURLY INTERVAL.
